# SDR SWAA2024030759722

- Difficulty date: March 6, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 37,662 hours, 17,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD OVERWING EMERGENCY EXIT; EMERGENCY LIGHTS OUT<[01] 01 - REMOVED AND REPLACED RH OVERWING EXIT BATTERY PACK AND CHARGER ASSY M1695 PER AMM 33-51-06. OPS CHECK GOOD.
